PRECONDITIONED AOR ITERATIVE METHOD FOR Z-MATRICES

  • Wang, Guangbin (Department of Mathematics, Qingdao University of Science and Technology) ;
  • Zhang, Ning (Department of Mathematics, Qingdao University of Science and Technology) ;
  • Tan, Fuping (Department of Mathematics, Shanghai University)
  • Received : 2010.01.23
  • Accepted : 2010.02.23
  • Published : 2010.09.30

Abstract

In this paper, we present a preconditioned iterative method for solving linear systems Ax = b, where A is a Z-matrix. We give some comparison theorems to show that the rate of convergence of the new preconditioned iterative method is faster than the rate of convergence of the previous preconditioned iterative method. Finally, we give one numerical example to show that our results are true.

References

  1. D.Noutsos, M.Tzoumas, On optimal improvements of classical iterative schemes for Z-matrices, J. Comput. Appl. Math. 188 (2006), 89-106. https://doi.org/10.1016/j.cam.2005.03.057
  2. X.Z.Wang, T.Z.Huang, Y.D.Fu, Comparison results on preconditioned SOR-type iterative method for Z-matrices linear systems, J. Comput. Appl. Math. 206 (2007), 726-732. https://doi.org/10.1016/j.cam.2006.08.034
  3. D.M.Young, Iterative Solution of Large Linear Systems, Academic Press, New York, 1971.
  4. R.S.Varga, Matrix Iterative Analysis, Prentice-Hall, New Jersey, 1981.